hello and thanks. i went thru a 2 month course of accutane at 16 (now 22) and acne resolved from severe to light. a year ago, i went for scar treatment and was put on it again for the remaining acne (total dosage 1000mg. my weight is 35kg and height is 4'10''- thyroid normal). after my second course the acne didn't diminish fully, i got wrinkles around my temples, and the hyperpigmentation from each pimple seems permanent, which was NEVER the case before. i am so distressed! what should i do?
Wrinkles, Hyperpigmentation and Acne After Second Round of Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Different results from a second round of Accutane
The body simply responds differently to medications as we age. Additionally, hyperpigmentation can come and go throughout our lives and for no apparent reasons. The wrinkles are from sun damage; wrinkles aren't caused from medications, they are caused from sun. Make sure you are wearing a good sunscreen, every single day, regardless of if you're on Accutane or not. Additionally, you might have some different skin texture simply from the dryness associated with Accutane; make sure you're using a good moisturizer. The hyperpigmentation may need to be treated with a topical hydroquinone or perhaps a laser treatment, or it may go away on its own given enough time. Meet with your dermatologist and go over all of these concerns.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.